A Rare Cause of Uveitis: Vemurafenib


SIZMAZ S. , Gorkemli N., ESEN E. , Demircan N.

TURK OFTALMOLOJI DERGISI-TURKISH JOURNAL OF OPHTHALMOLOGY, vol.48, no.6, pp.323-325, 2018 (Journal Indexed in ESCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 6
  • Publication Date: 2018
  • Doi Number: 10.4274/tjo.95914
  • Title of Journal : TURK OFTALMOLOJI DERGISI-TURKISH JOURNAL OF OPHTHALMOLOGY
  • Page Numbers: pp.323-325

Abstract

A 25-year-old female presented with a decrease of vision and redness in both eyes. She had a history of nodular melanoma in her right shoulder, which was excised surgically and she was under oral vemurafenib treatment. She was diagnosed with moderately severe bilateral panuveitis and hospitalized for systemic investigation and workup. The laboratory rest results were unremarkable and systemic workup failed to reveal an etiology. The condition was considered vemurafenib-induced uveitis, as the drug is known to be associated with uveitis. After reevaluation with the oncology department, vemurafenib was stopped and topical and systemic corticosteroid therapy was starred. The uveitis resolved and her vision returned to normal. No sign of recurrence was detected at 8-month follow-up.